# SDR FDEA202012173180

- Difficulty date: December 17, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 46,835 hours, 16,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N009499
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RT DOOR CUT OUT UPPER SKIN STRIP IS CRACKED AT BS 324 RBL 19.  REMOVED AND REPLACED STRIP, PER DWG 141N0094.
